Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The Skorohod oblique reflection problem in time-dependent domains
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematical Statistics.ORCID iD: 0000-0003-2716-3195
2010 (English)In: Annals of Probability, ISSN 0091-1798, E-ISSN 2168-894X, Vol. 38, no 6, 2170-2223 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2010. Vol. 38, no 6, 2170-2223 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:kth:diva-203798OAI: oai:DiVA.org:kth-203798DiVA: diva2:1082592
Available from: 2017-03-17 Created: 2017-03-17 Last updated: 2017-03-17

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Önskog, Thomas
By organisation
Mathematical Statistics
In the same journal
Annals of Probability
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf